# SDR IXXA20160513027

- Difficulty date: May 6, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,717 hours, 19,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: 012N895725
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT DISARM.  RETRACTABLE DOOR MECHANISM STICKING DUE TO EXCESSIVE CONTACT WITH DOOR LINERS.  TRIMMED DOOR LINER ON L4 DOOR.  OPERATIONAL CHECKED SATISFACTORY IAW AMM 52-11-20.  ACFT RELEASED TO SERVICE.
